# SDR SWAA2024022751131

- Difficulty date: February 11, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs537 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PLATE CRACK AT STA. 537.45 BETWEEN BL0 AND LBL 24<[01] REMOVED CRACKED UPPER PLATE AT STA. 537.45; BETWEEN BL0 AND LBL24; WL 208.1 PER REF. SRM 51-40-02-0G-0 AND REF TASK CARD TTG8Q00RKCL5 FOR BREAK SUPPORT PANEL ASSY. INSTALLATION P/N 143A5240-63 PO#2043476.;[02] VERIFIED CORRECTIVE ACTION.
